MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US C-STEM NECK RESECTION CALIPER; HIP INSTRUMENTS : SIZING/MEASURING INSTRUMENTS

DEPUY ORTHOPAEDICS INC US C-STEM NECK RESECTION CALIPER; HIP INSTRUMENTS : SIZING/MEASURING INSTRUMENTS
Catalog Number 975190000
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/12/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #
=
> (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that during a loan kit inspection by the loan kit technician, the c stem neck resection caliper was found to have a missing part.No surgeon, procedure, or patient details are available and no further information can be obtained because the customer did not report the case.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: added: d9 if information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: missing part.The product damage documented in this pc has been identified during loan kit inspection, by the loan kit technician.The event date and alert date are the date that the inspection took place.There is no surgeon, procedure, or patient details available.No further information can be obtained as the case was not reported by the customer.The product was returned to depuy synthes for evaluation.Visual analysis of the returned device found that the c-stem neck resection caliper has its locking screw missing.No other anomalies were noted.Missing components condition may occur during the cleaning/sterilization process, particularly when the components are assembled or disassembled.As these procedures are often repeated, there is an increased risk of components going missing.However, without concrete evidence or further information, it is not possible to determine a root cause.A functional test was not performed since it was not applicable to the complaint condition.A dimensional inspection was not performed since it was not applicable to the complaint condition.The overall complaint was confirmed as the observed condition of the c-stem neck resection caliper would have contributed to the complained issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is required.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not perform.Corrected: h3.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: missing part.The product damage documented in this pc has been identified during loan kit inspection, by the loan kit technician.The event date and alert date are the date that the inspection took place.There is no surgeon, procedure, or patient details available.No further information can be obtained as the case was not reported by the customer.Photos were provided to depuy synthes for review.The photo investigation revealed that the c-stem neck resection caliper has its locking screw missing.No other anomalies were observed on the photos provided.Missing components condition may occur during the cleaning/sterilization process, particularly when the components are assembled or disassembled.As these procedures are often repeated, there is an increased risk of components going missing.However, without concrete evidence or further information, it is not possible to determine a root cause.The overall complaint was confirmed as the observed condition of the c-stem neck resection caliper would have contributed to the complained issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is required.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
C-STEM NECK RESECTION CALIPER
Common Device Name
HIP INSTRUMENTS : SIZING/MEASURING INSTRUMENTS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key24136413
Report Number1818910-2026-01281
Device Sequence Number5430448
Product Code KTZ
UDI-Device Identifier10603295251422
UDI-Public(01)10603295251422(10)CL2645907
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 01/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number975190000
Device Lot NumberCL2645907
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/12/2026
Supplement Date Received by Manufacturer03/02/2026
04/08/2026
04/08/2026
Initial Report FDA Received Date01/21/2026
Supplement Report FDA Received Date03/03/2026
04/09/2026
04/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/26/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown